# SDR CA110304006

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT PERFORMED AN ALTERNATE LANDING GEAR EXTENSION.  TROUBLESHOOTING IN PROGRESS.  MX PLUGGED AN EXTERNAL POWER CART TO THE ACFT IN COCKPIT 3 GREEN LIGHTS WERE ON.  UNABLE TO CLOSE NOR OPEN GEAR DOOR.  LG SELECTOR REPLACED GEAR SWINGS PERFORMED.
